# SDR YENA20090331031

- Difficulty date: March 28, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000023
- Aircraft time: 8,590 hours, 5,255 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 1040051
- Part serial: EE0222
- Condition: Inoperative
- Location: Evac Slide
- Part time: 3,101 hours, 1,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY EVAC SLIDE ASSY SCHEDULED T/C E190-25-65-01-720-801 AFT LT FUNCTIONAL TEST EVAC SLIDE PASSED INFLATION TEST BUT SLIDE LAMPS DID NOT ILLUMINATE. REMOVED AND REPLACED LEFT PAX DOOR EMERGENCY EVAC SLIDE IAW T/C E190-25-65-01-400-801-ALH.  ALL CHECKS GOOD.
